×

zbMATH — the first resource for mathematics

Coupled common fixed point theorems for a pair of commuting mappings in partially ordered complete metric spaces. (English) Zbl 1231.65100
Summary: Our aim is to establish a coupled coincidence point for a pair of commuting mappings in partially ordered complete metric spaces. We also present a result on the existence and uniqueness of coupled common fixed points. An example is given to support the usability of our results.

MSC:
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Banach, S., Sur LES opérations dans LES ensembles absraites et leurs applications, Fund. math., 3, 133-181, (1922)
[2] Ran, A.C.M.; Reurings, M.C.B., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. math. soc., 132, 5, 1435-1443, (2004) · Zbl 1060.47056
[3] Nieto, J.J.; Lopez, R.R., Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22, 223-239, (2005) · Zbl 1095.47013
[4] Agarwal, R.P.; El-Gebeily, M.A.; O’Regan, D., Generalized contractions in partially ordered metric spaces, Appl. anal., 87, 1-8, (2008) · Zbl 1140.47042
[5] Bhaskar, T.G.; Lakshmikantham, V., Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal., 65, 1379-1393, (2006) · Zbl 1106.47047
[6] Lakshmikanthama, V.; Ćirić, Lj.B., Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal., 70, 4341-4349, (2009) · Zbl 1176.54032
[7] Altun, I.; Simsek, H., Some fixed point theorems on ordered metric spaces and application, Fixed point theory appl., 2010, (2010), Article ID 621492 · Zbl 1197.54053
[8] Amini-Harandi, A.; Emami, H., A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, Nonlinear anal., 72, 5, 2238-2242, (2010) · Zbl 1197.54054
[9] Ćirić, L.; Cakić, N.; Rajović, M.; Ume, J.S., Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed point theory appl., 2008, (2008), Article ID 131294, 11 pages · Zbl 1158.54019
[10] Drici, Z.; Mcrae, F.A.; Vasundhara Devi, J., Fixed point theorems in partially ordered metric spaces for operators with PPF dependence, Nonlinear anal., 67, 2, 641-647, (2007) · Zbl 1127.47049
[11] Harjani, J.; Sadarangani, K., Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear anal., 71, 7-8, 3403-3410, (2008) · Zbl 1221.54058
[12] Harjani, J.; Sadarangani, K., Generalized contractions in partially ordered metric spaces and applications to ordianry differential equations, Nonlinear anal., 72, 3-4, 1188-1197, (2010) · Zbl 1220.54025
[13] Nashine, H.K.; Altun, I., Fixed point theorems for generalized weakly contractive condition in ordered metric spaces, Fixed point theory appl., 2011, (2011), Article ID 132367, 20 pages · Zbl 1213.54070
[14] Nashine, H.K.; Samet, B., Fixed point results for mappings satisfying \((\psi, \varphi)\)-weakly contractive condition in partially ordered metric spaces, Nonlinear anal., 74, 2201-2209, (2011) · Zbl 1208.41014
[15] Nashine, H.K.; Samet, B.; Vetro, C., Monotone generalized nonlinear contractions and fixed point theorems in ordered metric spaces, Math. comput. modelling, 54, 712-720, (2011) · Zbl 1225.54022
[16] Nieto, J.J.; Lopez, R.R., Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. sinica, engl. ser., 23, 12, 2205-2212, (2007) · Zbl 1140.47045
[17] O’regan, D.; Petrutel, A., Fixed point theorems for generalized contractions in ordered metric spaces, J. math. anal. appl., 341, 2, 1241-1252, (2008) · Zbl 1142.47033
[18] Samet, B., Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear anal., 72, 4508-4517, (2010) · Zbl 1264.54068
[19] Samet, B.; Yazidi, H., Coupled fixed point theorems in partially ordered \(\varepsilon\)-chainable metric spaces, Tjmcs., 1, 3, 142-151, (2010)
[20] Shatanawi, W., Partially ordered cone metric spaces and coupled fixed point results, Computers math. appl., 60, 2508-2515, (2010) · Zbl 1205.54044
[21] Wu, Y., New fixed point theorems and applications of mixed monotone operator, J. math. anal. appl., 341, 2, 883-893, (2008) · Zbl 1137.47044
[22] Wu, Y.; Liang, Z., Existence and uniqueness of fixed points for mixed monotone operators with applications, Nonlinear anal., 65, 10, 1913-1924, (2006) · Zbl 1111.47049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.